# SDR HALA0600639

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 767-300
- Aircraft serial: 55118
- Aircraft time: 7,662 hours, 18,993 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Disconnected
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

BTB  -COLUMN DISC- ALERT MSG CAME ON DURING TAXI.  PERFORMED FIM 27-30-00 AND COLUMN WAS PHYSICALLY DISCONNECTED.   RECONNECTED CONTROL COLUMN PER AMM 27-31-10, OPS CHECK GOOD, MSG CLEARED.
